# SDR TRAX200600771

- Difficulty date: September 21, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 46 IN AFT AVIONIC COMPARTMENT CORRODED AT MANY PLACES.  CORROSION REMOVED ON SHEAR TIE IAW SRM 51-21-42.  RIVETS RE-INSTALLED IAW SRM 51-25-01.  SHEER TIE REPLACED (FR46) IAW SRM 51-25-01 (SHEAR TIE) MATERIAL THICKNESS 0.063, MATERIAL REMOVED 0.020 OUT OF LIMITS AS PER SRM 53-81-00.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 51-25-01.  (SUPPLEMENTAL-SDR CLOSED 10/3/06)
